zbMATH — the first resource for mathematics

Quasimodular forms and Jacobi-like forms. (English) Zbl 1327.11027
In the paper under consideration, the authors provide many interesting theorems involving the construction and properties of various maps between spaces of modular, quasimodular, and Jacobi-like forms.
One of the interesting constructions which aids the authors’ constructions is the passage from quasimodular forms to quasimodular polynomials. This builds a polynomial in a natural way out of the pieces arising in the error to modularity of a quasimoudular form (see page 644). In (2.7), the authors give a natural action of \(\operatorname{GL}_2(\mathbb R)^+\) on such polynomials, and the space of polynomials which are invariant under this action is shown to be isomorphic to the space of quasimodular forms in Theorem 3.4. Armed with this perspecitive, the authors proceed to analyze various maps between spaces of quasimodular forms and Jacobi-like forms, which play a key role in, for example, the Cohen-Kusnetzov lifting. In Proposition 3.10, they provide a lifting from Jacobi-like forms to quasimodular polynomials. Moreover, they use the slash operators which characterize these two objects to give a natural definition of Hecke operators on both spaces, and show the Hecke-equivariance of this map in Theorem 4.5.
They also describe an interesting lifting from modular to quasimodular forms in Proposition 5.1, a lifting from quasi-modular forms to Jacobi-like forms in Corollary 6.3, as well as a number of other interesting maps, showing Hecke-equivariance of the key liftings. The reader will also enjoy illuminating examples given in Remark 6.4, as well as in Examples 6.5, 6.6.

11F11 Holomorphic modular forms of integral weight
11F50 Jacobi forms
Full Text: DOI
[1] Azaiez, NO, The ring of quasimodular forms for a cocompact group, J. Number Theory, 128, 1966-1988, (2008) · Zbl 1198.11042
[2] Bosser, V; Pellarin, F, On certain families of Drinfeld quasi-modular forms, J. Number Theory, 129, 2952-2990, (2009) · Zbl 1233.11052
[3] Bruinier, J.H., Van Der Geer, G., Harder, G., Zagier, D.: The 1, 2, 3 of Modular Forms, Lectures at a Summer School in Nordfjordeid, Norway. Springer, Heidelberg (2007) · Zbl 1197.11047
[4] Cohen, P.B., Manin, Y., Zagier, D.: Automorphic pseudodifferential operators. In: Brezis, H. (ed.) Algebraic Aspects of Nonlinear Systems, pp. 17-47. Birkhäuser, Boston (1997) · Zbl 1055.11514
[5] Eichler, M., Zagier, D.: The theory of Jacobi forms. Progress in Mathematics. In: Coates, J., Helgason, S. (eds.) vol. 55. Birkhäuser, Boston (1985) · Zbl 0554.10018
[6] Eskin, A., Okounkov, A.: Pillowcases and quasimodular forms. In: Ginzburg, V. (ed.) Algebraic Geometry and Number Theory, Progress Mathematics, vol. 253, pp. 1-25. Birkhäuser, Boston (2006) · Zbl 1136.14039
[7] Eskin, A; Okounkov, A, Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math., 145, 59-103, (2001) · Zbl 1019.32014
[8] Kaneko, M., Zagier: A generalized Jacobi theta function and quasimodular forms. Progress in Math., vol. 129, Birkhäuser, Boston, pp. 165-172 (1995) · Zbl 0892.11015
[9] Kaneko, M; Koike, M, On extremal quasimodular forms, Kyushu J. Math., 60, 457-470, (2006) · Zbl 1126.11023
[10] Kaneko, M.: On Modular Forms of Weight \((6n+1)/5\) Satisfying a Certain Differential Equation. Number Theory, pp. 97-102. Springer, New York (2006) · Zbl 1197.11050
[11] Lee, MH; Myung, HC, Hecke operators on Jacobi-like forms, Can. Math. Bull., 44, 282-291, (2001) · Zbl 1020.11030
[12] Leliévre, S; Royer, E, Orbitwise countings in \(H(2)\) and quasimodular forms, Int. Math. Res. Not., 42151, 30, (2006) · Zbl 1142.11025
[13] Martin, F; Royer, E, Rankin-Cohen brackets on quasimodular forms, J. Ramanujan Math. Soc., 24, 213233, (2009) · Zbl 1206.11052
[14] Miyake, T.: Modular Forms. Springer, Heidelberg (1989) · Zbl 1159.11014
[15] Movasati, H, On differential modular forms and some analytic relations between Eisenstein series, Ramanujan J., 17, 53-76, (2008) · Zbl 1244.11041
[16] Okounkov, A; Pandharipande, R, Gromov-Witten theory, Hurwitz theory, and completed cycles, Ann. Math., 163, 517-560, (2006) · Zbl 1105.14076
[17] Royer, E, Evaluating convolution sums of the divisor function via quasimodular forms, Int. J. Number Theory, 21, 231-262, (2007) · Zbl 1142.11027
[18] Zagier, D, Modular forms and differential operators, Proc. Indian Acad. Sci. Math. Sci., 104, 57-75, (1994) · Zbl 0806.11022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.